# SDR MASA200602577

- Difficulty date: November 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 17,308 hours, 13,761 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7460 ATW.  STALL FAIL CAUTION ON TEST ON F/O'S SIDE.  CONTRACT MX INSPECTED THE STICK SHAKER AND PUSHER SYSTEMS AND PERFORMED STALL SYSTEM TEST WITH NO FAULTS FOUND.
